Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Hepatitis infection, jaundice. Taking udiliv, pantocid. Elevated alkaline phosphate levels. Treatment?

hello sir..i am 19 year old ,i am suffering from hepatitis A and jaundice from 30 days . i am taking medicine udiliv 300 , higado-l , pantocid and wysolone 5mg. my blood report shows an increase level in SAPT/ ALT -119 , ALKALINE PHOSPHATASE -790 U/L AND BILIRUBIN 7.1 U/L. SAPT/ALT AND BILIRUBIN level has gone down from previous level i.e 2898 u/l and 14 u/l respectively ......BUT I WANT TO KNOW THAT WHY ALKALINE PHOSPHATASE LEVEL IS GONE HIGH . In the beginning it was at normal level i.e 280 u/l and its gradually increase to 790. please tell me is it because of medication or any thing else?? thanking you
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I Am Dr. Das
Alkaline phosphatase may increase in cholestatic jaundice. In Hepatitis A in later stage it may get increased. But it is not due to drugs. Your drugs all are ok except Wysolonee. I did not know whether it has any effect on hepatitis or not.It is impractical to give these type of drugs.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor